# SDR SIMA20190505002

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 38,205 hours, 33,734 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UNRELIABLE AIRSPEED. IAS MSG DISPLAYED ON BOTH PFD'S. FO AND STANBY INSTRUMENTS WERE SHOWING CONSISTENT AIRSPEED. EMERGENCY DECLARED. DIVERTED TO OKC. NOT OVERWEIGHT LDG. C/A-REMOVED WATER FROM CA AND FO PITOT DRAIN LINES IAW AMM 34-13-00. PERFORMED OPC AND FUNC OF FO ADC IAW AMM 34-15-00. OPC AND FUNC GOOD. FO PITOT STATIC SYS LEAK CHECK GOOD IAW AMM 34-13-00. PERFORMED OPC AND FNC OF ISIS. OPC AND FNC GOOD IAW AMM 34-01-01. LEAK CHECK GOOD IAW AMM 34-13-00. REMOVED AND REPLACED CA ADC IAW AMM 34-15-01. OPC GOOD. SEE ITEM 1 AML PG 4466921 FOR LEAK CHECK.
